# SDR COMA0060679

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 6,668 hours, 6,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTING IS INOPERABLE.  DRIED WATER IN FLOOR LIGHTING SYSTEM.  SYSTEM TEST SATISFACTORY.
